# SDR AALA201811149018

- Difficulty date: November 8, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 59,336 hours, 9,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - THE AIRCRAFT WAS NOT GROUNDED.  L1 DOOR F/A FLASHLIGHT INOP.  MAINTENANCE REPLACED BATTERY FOR L1 DOOR F/A FLASHLIGHT IAW AMM 25-64-00, OPS CK OK.
